... my call. Any advice
Stomach upset, which could include gas, belching, etc. is a common side effect of Zoloft. If you find it really bothersome then please see your doctor. (If they don't return your call you may need to make an appointment to see him/her).
Hi Cathy... From Sacosam's , "For what it's worth department"! Zoloft or Sertraline (Generic)? This guy believes you're way too high ! I was on sertraline for 8 yrs.+/- and I wanted to be happy so for a time I went up to 200mg... Bad Idea... felt like someone had unscrewed my belly button, and filled my gut with cotten laced with hot pepper "LOL"! I dropped back to 100mg and stayed there for 3 more years... "Much Better"! I have a Sister that is also doing 100mg. of Sertraline (4 yrs.) (:->) Sacosam
Hi Cathyramsdell! I have been on Zoloft 200 mg for years now. I do experience gas and bloating but it could be a side effect of other medical issues I have. Now I can bring this up to my doc. I thank you for the information. I do hope you find the cause of these symptoms since they are very uncomfotable. I do not know if you have any other medical problems, but there are alot of diseases and meds that can have these side effects. I hope you find the cause so you can receive the correct treatment. I will say a prayer for you! Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2010 • 8 answers
Posted 6 May 2014 • 2 answers
Posted 7 Jan 2016 • 2 answers
Posted 4 Nov 2016 • 1 answer
Posted 18 Dec 2016 • 0 answers